# SDR SWAA2024123172511

- Difficulty date: November 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ACCESS PANEL 834DZ AT AFT ENTRY DOOR 2024-728512<[01] REPLACED ANGLE AND FASTENERS LOCATED ACCESS PANEL 834DZ AT AFT ENTRY DOOR IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02 PARAGRAPH 9 AND DWG 411A2119 SHEET 72 REV-. TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23267756 AND DUE DATE:10-NOV-25;[02] CERTIFIED COMPLETE
